# SDR CALA2024121801570

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 70,226 hours, 31,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L CABIN EMERGENCY LIGHTING BATTERY FAILED CAPACITY OPERATIONAL CHECK REMOVED AND REPLACED FWD L CABIN EMERGENCY LIGHTING BATTERY. IAW AMM 33-51-38. OPS CHECK GOOD. NO FAULTS FOUND. PARTS USED: 18-3351-3-0001, QTY :1
